To latest comment

What Do I Do If I am Experiencing Bloating With Your Products?

Hi,
Since I started using Zinzino products I started feeling stomach bloating.
I tried to test what can cause it, but when I found out it was the Protect+,
it turned out it happens after taking either the oil or the Zinobiotic so I am quite confused now. Is this a common problem?
Regards,
Tom
Tamas Lukacs (Updated )

Comments

  • Hello Tamas,

    Thanks for your inquiry. When taking our fiber rich products there can occur some bloating or stomach upset. If that happens, as you mentioned, we suggest taking a smaller dosage of the Zinobiotic (it is usually this product that causes the bloating because of being fiber rich). This is common, but usually goes away if the dosage is reduced.

    Have a great day!
    Vanessa

Add your comment or create a new post

Your name and post can be seen by everyone.Your e-mail will never be shown publicly.